# SDR AALA20150402012

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 59,283 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S417N5101142
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD EMER EXIT SIGN CRACKED.  REPLACED L2 DOOR FWD EMER EXIT SIGN.  OPERATIONAL CHECKED IAW AMM 33-51-00 WITH NO DEFECTS NOTED.
